advertisement
Question
Posted by: Sara | 2010-09-22

Lump in throat

I have been taking duromine 40mg for 6 wks now, with no issues. The last few days I have found that my throat feels very tight. The doctor has ruled out other causes, he says it may just be a viral infection but I have looked up on the net and people seem to think it''s anxiety related. How do i get rid of it? Is it more likely to be an infection... because I have had a sinusy headache to go with it. I got some sudafed pe from the pharmacy - is that safe to take with Duromine?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sara
You should not take Duromine and Sudafed together - it can cause high blood pressure and heart palpitations. Duromine can cause anxiety, dry mouth and breathing difficulties.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-09-22

Hallo Sara
You should not take Duromine and Sudafed together - it can cause high blood pressure and heart palpitations. Duromine can cause anxiety, dry mouth and breathing difficulties.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement